Vol. 259, No. 2, 2012

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Flag subdivisions and γ-vectors
257–278

Christos A. Athanasiadis

Rays and souls in von Mangoldt planes
279–306

Igor Belegradek, Eric Choi and Nobuhiro Innami

Isoperimetric surfaces with boundary, II
307–313

Abraham Frandsen, Donald Sampson and Neil Steinburg

Cyclic branched coverings of knots and quandle homology
315–347

Yuichi Kabaya

On a class of semihereditary crossed-product orders
349–360

John S. Kauta

An explicit formula for spherical curves with constant torsion
361–372

Demetre Kazaras and Ivan Sterling

Comparing seminorms on homology
373–385

Jean-François Lafont and Christophe Pittet

Relatively maximum volume rigidity in Alexandrov geometry
387–420

Nan Li and Xiaochun Rong

Properness, Cauchy indivisibility and the Weil completion of a group of isometries
421–443

Antonios Manoussos and Polychronis Strantzalos

Theta lifts of strongly positive discrete series: [2pt] the case of (Sp(n),O(V ))
445–471

Ivan Matić

Tunnel one, fibered links
473–481

Matt Rathbun

Fusion symmetric spaces and subfactors
483–510

Hans Wenzl